# SDR 97ZZZX3437

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 737222
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Body
- Part number: 122510
- Condition: Cracked
- Location: Isolation Valve
- Component: 1U1225
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1U1225'S ISOLATION BODY, PN 1225-10, IS SUSCEPTIBLE TO PINHOLES AND CRACKS ALONG THE BODY'S SEAMS AND WITHIN THE FITTING PORTS.  RONSON MIGHT CONSIDER MANUFACTURING A STRONGER BODY, PERHAPS A CHANGE OF MATERIAL.
